# SDR EIAA980264

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6550934
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - AIR TURN BACK DUE TO CENTER TANK BOOST PUMP FAILURE.  AFT CENTER BOOST PUMPS.  QA AND QB POPPED AFTER TAKEOFF, RESET AND POPPED AFTER THREE MINUTES.  REMOVED AND REPLACED AFT CENTER BOOST PUMP.  OPS AND LEAK CHECK GOOD PER MM 28-20-1.  (M)
